# SDR DHL9872021D

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 2 ENGINE INLET RT SIDE, 3 O'CLOCK OF DOGHOUSE HAS CRACK IN SKIN BETWEEN 2 FASTENERS AT BS 1100.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 54-30-1, 6 BY 2, N/R 4642.
